# SDR USAA2013110700005

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 68,371 hours, 45,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE AFT RT EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-51, PB401. OPS CHECK OK.
